Alert archive / California / Flash Flood Warnings in 2023

Flash Flood Warning 7, NWS San Francisco Bay Area, CA

January 10, 2023City and County of San Francisco, San Mateo County, California

NWS San Francisco Bay Area, CA issued this flash flood warning at Jan 10, 2023, 12:19 PM PST for City and County of San Francisco, San Mateo County, California. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2023, 12:19 PM PST (20:19 UTC)
Expired
Jan 10, 2023, 1:44 PM PST
In force
85 min
Issued by
NWS San Francisco Bay Area, CA
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties City and County of San Francisco, CA, San Mateo County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 8.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2023-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2023-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

538 
WGUS56 KMTR 102019
FFWMTR
CAC075-081-102330-
/O.NEW.KMTR.FF.W.0007.230110T2019Z-230110T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Francisco CA
1219 PM PST Tue Jan 10 2023

The National Weather Service in San Francisco has issued a

* Flash Flood Warning for...
  San Francisco County in northern California...
  Northwestern San Mateo County in northern California...

* Until 330 PM PST.

* At 1219 PM PST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.4 and 0.8 inches of 
  rain have fallen. Additional rainfall amounts of 0.4 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Francisco, Daly City, South San Francisco, San Bruno, 
  Pacifica, Brisbane, Colma and Broadmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3778 12251 3779 12249 3781 12248 3781 12241
      3779 12239 3775 12238 3773 12238 3773 12236
      3771 12236 3772 12239 3771 12238 3771 12239
      3767 12238 3766 12240 3766 12237 3765 12239
      3763 12250

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

SPM
1 follow-up statement
259 
WGUS76 KMTR 102144
FFSMTR

Flash Flood Statement
National Weather Service San Francisco CA
144 PM PST Tue Jan 10 2023

CAC075-081-102154-
/O.CAN.KMTR.FF.W.0007.000000T0000Z-230110T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Francisco CA-San Mateo CA-
144 PM PST Tue Jan 10 2023

...FLASH FLOOD WARNING IS CANCELLED FOR SAN FRANCISCO AND 
NORTHWESTERN SAN MATEO COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 400 PM PST for portions of 
central California and northern California.

LAT...LON 3778 12251 3779 12249 3781 12248 3781 12241
      3779 12239 3775 12238 3773 12238 3773 12236
      3771 12236 3772 12239 3771 12238 3771 12239
      3767 12238 3766 12240 3766 12237 3765 12239
      3763 12250

$$

SPM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 9:25 AM PST, 2 hours 54 minutes earlier.

Area forecast discussion, Jan 10, 9:25 AM PST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
925 AM PST Tue Jan 10 2023

.SYNOPSIS...Scattered showers and thunderstorms will continue
across the region today, before gradually tapering off this
evening. These thunderstorms will be capable of producing brief
heavy rain, small hail, and gusty winds. Another round of rain
and gusty winds appears on tap for Wednesday, then drier
conditions as we head into the latter part of the week.

&&

.DISCUSSION...As of 09:00 AM PST Tuesday....Current satellite and
local reports are showing scattered convective storms around the
Monterey Bay area and San Mateo Coast. Small hail, lightning, and
gusty outflow winds have been seen with these storms. Modest
instability will linger through the afternoon today as cooler air
aloft persists, keeping chances for scattered thunderstorms through
the late afternoon hours for most of the area. Most recent CAM
models are showing scattered convection to end over the central
coast this evening, but a few runs do keep storm chances around
the North Bay and SF Bay Area through midnight tonight. These
storms will be intermittent and moving fairly quickly to the
east/southeast, however soils are very saturated and creeks/rivers
flowing so make sure to keep an eye on where the rain does fall.
Light snowfall will also be possible over the Santa Lucias with
these storms, as this morning KOAK sounding shows snow levels down
to 5200ft with continue to fall this morning to around 4000ft -
4500ft. Any accumulation will be light. Near term hydro concerns
remain: Pajaro and Russian are in Monitor and Salinas at Spreckles
remains in warning. Looking ahead, more rain looks likely for
early Wednesday morning, starting to move into the North Bay and
SF around 6 AM. The main focus of this moisture will still looks
to be in the North Bay. We will have more on amounts with this
afternoons forecast package.

&&

.PREVIOUS DISCUSSION...As of 03:45 AM PST Tuesday....The very
brief break in weather has quickly come to an end on the night
shift. KMUX radar showed a line of showers and thunderstorms
racing through the coastal waters and and ultimately inland. (Side
note:KMUX is offline again.) This line of precip is associated
with a fast moving front. The dynamics associated with the front
are somewhat impressive for CA standards. SPC continues to
advertise a marginal risk for severe storms with these passing
thunderstorms. Have already had reports of lightning, gusty winds,
small hail, and heavy rain as these storms moved onshore/farther
inland. Additionally, KSFO gusted to 60 kt. The storm motion is
also impressive with 40-50 kt for a few of the stronger cells. The
fast motion will help to mitigate big flooding concerns, but
intense rain and ponding/minor flooding are possible. Given the
overall speed of the line of storms they'll likely be moving east
of the Bay Area and Central Coast by

The chance for showers and thunderstorms won't completely end once
this line moves through. A colder unstable airmass will accompany
the trailing upper level trough. Showers and thunderstorms will
be possible through out the day Tuesday. Same hazards apply for
any developed cells: small hail, gusty winds, heavy rain, and
lightning. Snow levels do drop too allowing for a mix of snow
above 4,000 feet. Not expect much in the way of accumulation.

Near term hydro concerns: Pajaro and Russian are now in Monitor
and Salinas at Spreckles remains in warning.

Wednesday had previously looked more like a "break in the weather"
day, but latest model guidance says other wise. Another low
pressure system moving through the Pac NW will steer a moisture
plume toward NorCal. A few showers return late Tuesday
night/early Wednesday, but a the bigger push of moisture arrives
during the day. The main focus of said moisture looks to be over
the North Bay. AR guidance has decent IVT values putting it in the
weak category. Additionally, the plumes extends all of the way
back to HI. Definitely some pineapple express characteristics to
it. Rainfall amounts will vary from less than 0.25" interior
Monterey, 0.25-0.75" Bay Area/Santa Cruz, and 1-3" North Bay.
Needless, this additional rainfall will likely cause some
additional flooding concerns, especially the North Bay.

Thursday looks to be the drier for most of the forecast area as
the moisture plume shifts/lifts north. Showers are still possible
over the North Bay, but south of the Golden Gate is trending
drier.

The moisture plume to the north finally does sag south and move
through bringing more widespread showers Friday and over the
weekend. By no means is it like the previous AR, but any
additional precip could lead to another round of flooding
concerns.

In addition to precip concerns for the rest of the week wind will
remain breezy to gusty at times. Concern will be additional trees
coming down.

Simply put, the storm door remains propped open.

&&

.AVIATION...As of 4:50 AM Tuesday...For the 12Z TAFs. Gusty
southerly winds persist across the area after a strong line of
thunderstorms went through earlier this morning. The environment
remains unstable, so isolated showers and chance for thunderstorms
continues through the day today. In moments of heavier rainfall,
MVFR conditions will prevail. Southerly winds will remain strong
through the morning into the early afternoon. Winds will diminish
slightly in the afternoon and veer southwesterly. Winds ramp back
up and shift southeasterly yet again later tonight ahead of
another weather system, which will bring another round of rain,
gusty winds, and LLWS to the area. This next round of rain arrives
early Wednesday morning.

Vicinity of SFO...Strong southeasterly winds expected for the next
few hours. Winds will shift SW after 14z and remain gusty through
17z. Airport Weather Warning is currently in effect until 18z due
to strong wind gusts up to 40 knots. Winds taper off slightly this
afternoon. Likely will see on and off again showers throughout
the day, heavy at times, which will warrant MVFR visbys. Chance of
a thunderstorm or two is possible through the day today. Winds
shift back SE this evening ahead of the next weather system, which
will bring another round of rain, gusty SE winds, and LLWS
overnight into Wednesday.

SFO Bridge Approach...Similar to SFO.

Monterey Bay...Southerly winds are starting to taper off but will
remain breezy at around 10-15 knots through the day today. On and
off shower activity expected today as well with a potential for a
thunderstorm or two. SE winds will increase again this evening,
becoming gusty. LLWS and rain expected ahead of another incoming
system.

&&

.MARINE...As of 08:59 AM PST Tuesday...Strong westerly winds
with gale force gusts continue through the afternoon, with showers
and isolated thunderstorms. Any thunderstorms over the waters
could bring erratic and gusty winds as well as small hail. Gales
will be possible Wednesday and Thursday as well. Large hazardous
seas continue through the week, with a larger swell arriving
Friday.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...Flood Watch...CAZ006-502>506-508>510-512>518-528>530
             High Surf Warning...CAZ006-505-509-529-530
             Wind Advisory...CAZ006-502>506-508>510-512>518-528>530
             Flash Flood Watch...CAZ517-528-530
             GLW...SF Bay until 3 PM
             GLW...Pt Arena to Pt Reyes 0-10 nm until 3 PM
             SCA...Mry Bay
             SCA...Pt Reyes to Pigeon Pt 0-10 nm
             SCA...Pigeon Pt to Pt Pinos 0-10 nm
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             GLW...Pt Arena to Pigeon Pt 10-60 nm

&&

PUBLIC FORECAST: Dhuyvetter / MM
AVIATION: McCorkle
MARINE: Lorber

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

In the hours before

Special weather statement, Jan 10, 11:37 AM PST, 42 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1137 AM PST Tue Jan 10 2023

CAZ503-505-102015-
Coastal North Bay Including Point Reyes National Seashore CA-
Sonoma Coastal Range CA-
1137 AM PST Tue Jan 10 2023

...A strong thunderstorm will impact portions of northwestern Sonoma
County through 1215 PM PST...

At 1137 AM PST, Doppler radar was tracking a strong thunderstorm 7
miles east of Gualala, or 20 miles southeast of Point Arena, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cloverdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3876 12352 3878 12350 3878 12337 3881 12337
      3881 12314 3884 12314 3884 12308 3885 12308
      3885 12305 3879 12303 3876 12304 3874 12300
      3871 12303 3869 12299 3864 12339 3870 12344
      3874 12351 3877 12354
TIME...MOT...LOC 1937Z 245DEG 23KT 3873 12339

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SPM
Special weather statement, Jan 10, 11:44 AM PST, 35 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1144 AM PST Tue Jan 10 2023

CAZ502-505-506-102030-
Marin Coastal Range CA-North Bay Interior Valleys CA-
Coastal North Bay Including Point Reyes National Seashore CA-
1144 AM PST Tue Jan 10 2023

...A strong thunderstorm will impact portions of southeastern Marin
County through 1230 PM PST...

At 1144 AM PST, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Stinson Beach, or 23 miles southwest of San
Rafael, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Rafael, Novato, Mill Valley, San Anselmo, Larkspur, Corte Madera,
Tiburon, Fairfax, Sausalito, San Geronimo, Kentfield, Lucas
Valley-Marinwood, Black Point-Green Point, Tamalpais-Homestead,
Strawberry, Muir Beach, Tamalpais-Homestead Valley, Stinson Beach,
Ross and Belvedere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3815 12252 3806 12248 3802 12250 3799 12245
      3797 12249 3794 12249 3794 12251 3785 12242
      3787 12246 3786 12246 3790 12250 3788 12250
      3789 12252 3784 12247 3782 12253 3793 12270
      3791 12267 3790 12272 3802 12286
TIME...MOT...LOC 1944Z 255DEG 31KT 3780 12287

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SPM
Special weather statement, Jan 10, 11:56 AM PST, 23 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1156 AM PST Tue Jan 10 2023

CAZ006-508-102030-
San Francisco CA-San Francisco Bay Shoreline CA-
1156 AM PST Tue Jan 10 2023

...A strong thunderstorm will impact portions of San Francisco County
through 1230 PM PST...

At 1156 AM PST, Doppler radar was tracking a strong thunderstorm over
Daly City, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Francisco, Oakland, Daly City, San Leandro, Alameda, South San
Francisco, Emeryville, Brisbane, Colma and Broadmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3781 12236 3779 12238 3783 12231 3785 12230
      3776 12223 3777 12225 3773 12234 3774 12221
      3771 12220 3770 12221 3773 12223 3772 12238
      3771 12238 3770 12239 3767 12238 3766 12246
      3777 12251
TIME...MOT...LOC 1956Z 257DEG 25KT 3771 12242

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

VMT
Local storm report, Jan 10, 12:09 PM PST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1209 PM PST TUE JAN 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     FLOOD            2 ENE LAS LOMAS         36.88N 121.70W
01/10/2023                   MONTEREY           CA   LAW ENFORCEMENT

            LANDSLIDE CAUSING PAVEMENT TO ERRODE AND
            PULL AWAY FROM HILLSIDE.

&&

AC
Local storm report, Jan 10, 12:11 PM PST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1211 PM PST TUE JAN 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     TSTM WND DMG     2 WSW FREEDOM           36.93N 121.81W
01/10/2023                   SANTA CRUZ         CA   LAW ENFORCEMENT

            TREE DOWN IN ROADWAY.

&&

AC
Special weather statement, Jan 10, 12:19 PM PST, 0 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1219 PM PST Tue Jan 10 2023

CAZ006-508-510-515-102100-
San Francisco CA-East Bay Interior Valleys CA-East Bay Hills CA-
San Francisco Bay Shoreline CA-
1219 PM PST Tue Jan 10 2023

...Strong thunderstorms will impact portions of northwestern Alameda,
western Contra Costa and San Francisco Counties through 100 PM PST...

At 1218 PM PST, the public reported strong thunderstorms along a line
extending from near San Pablo to near Daly City. Movement was east at
35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Public.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Francisco, Oakland, Hayward, Concord, Berkeley, Richmond, Daly
City, San Leandro, Alameda, Walnut Creek, Martinez, Pleasant Hill,
San Pablo, Lafayette, El Cerrito, San Lorenzo, Castro Valley,
Hercules, Albany and Pinole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3781 12248 3777 12238 3778 12233 3783 12242
      3782 12239 3780 12234 3784 12230 3790 12232
      3791 12239 3796 12243 3801 12237 3802 12204
      3766 12209 3774 12226 3775 12221 3776 12222
      3778 12232 3768 12239 3771 12250
TIME...MOT...LOC 2018Z 261DEG 31KT 3796 12243 3773 12253

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

VMT

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 12:17 AM PSTSpecial Marine WarningMTR28 min
Jan 10, 12:55 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more3 hr
Jan 10, 12:59 AM PSTSpecial Marine WarningMTR31 min
Jan 10, 1:28 AM PSTSpecial Marine WarningMTR32 min
Jan 10, 1:57 AM PSTSpecial Weather StatementMTRSan Mateo18 min
Jan 10, 2:03 AM PSTSpecial Marine WarningMTR12 min
Jan 10, 2:17 AM PSTSpecial Weather StatementMTRAlameda, Contra Costa, Napa28 min
Jan 10, 2:21 AM PSTSpecial Weather StatementMTRSan Benito, Santa Clara, Santa Cruz24 min
Jan 10, 2:50 AM PSTSpecial Weather StatementMTRAlameda10 min
Jan 10, 5:20 AM PSTSpecial Weather StatementMTRSonoma25 min
Jan 10, 5:51 AM PSTSpecial Weather StatementMTRSan Mateo24 min
Jan 10, 5:55 AM PSTSpecial Marine WarningMTR20 min
Jan 10, 6:13 AM PSTSpecial Weather StatementMTRContra Costa32 min
Jan 10, 6:17 AM PSTSpecial Marine WarningMTR28 min
Jan 10, 6:31 AM PSTRiver Flood WarningMTRMonterey36 hr
Jan 10, 6:38 AM PSTSpecial Marine WarningMTR37 min
Jan 10, 6:39 AM PSTSpecial Marine WarningMTR36 min
Jan 10, 6:41 AM PSTSpecial Marine WarningMTR34 min
Jan 10, 6:45 AM PSTSpecial Weather StatementMTRContra Costa15 min
Jan 10, 6:56 AM PSTSpecial Weather StatementMTRSanta Clara34 min
Jan 10, 6:59 AM PSTSpecial Marine WarningMTR16 min
Jan 10, 7:02 AM PSTSpecial Weather StatementMTRMarin43 min
Jan 10, 7:07 AM PSTSpecial Weather StatementMTRAlameda, Contra Costa38 min
Jan 10, 7:08 AM PSTSpecial Weather StatementMTRSan Mateo, Santa Cruz22 min
Jan 10, 7:28 AM PSTSpecial Marine WarningMTR47 min
Jan 10, 7:30 AM PSTSpecial Marine WarningMTR45 min
Jan 10, 7:44 AM PSTSpecial Weather StatementMTRAlameda31 min
Jan 10, 7:50 AM PSTSpecial Marine WarningMTR25 min
Jan 10, 7:53 AM PSTSpecial Weather StatementMTRMarin37 min
Jan 10, 7:55 AM PSTSpecial Weather StatementMTRAlameda, San Mateo35 min
Jan 10, 8:09 AM PSTSpecial Weather StatementMTRSanta Clara36 min
Jan 10, 8:18 AM PSTSpecial Weather StatementMTRSanta Cruz27 min
Jan 10, 8:23 AM PSTSpecial Weather StatementMTRMarin37 min
Jan 10, 8:28 AM PSTSpecial Marine WarningMTR32 min
Jan 10, 8:30 AM PSTSpecial Weather StatementMTRAlameda30 min
Jan 10, 8:34 AM PSTSpecial Weather StatementMTRAlameda26 min
Jan 10, 8:50 AM PSTSpecial Weather StatementMTRContra Costa25 min
Jan 10, 8:55 AM PSTSmall Craft AdvisoryMTR3 days
Jan 10, 9:04 AM PSTSpecial Weather StatementMTRSanta Clara26 min
Jan 10, 9:14 AM PSTSpecial Weather StatementMTRContra Costa31 min
Jan 10, 9:23 AM PSTSpecial Weather StatementMTRMonterey37 min
Jan 10, 9:38 AM PSTSpecial Weather StatementMTRAlameda37 min
Jan 10, 9:43 AM PSTSpecial Weather StatementMTRSan Mateo47 min
Jan 10, 9:49 AM PSTSpecial Weather StatementMTRContra Costa26 min
Jan 10, 10:11 AM PSTSpecial Weather StatementMTRContra Costa34 min
Jan 10, 10:21 AM PSTSpecial Weather StatementMTRContra Costa24 min
Jan 10, 10:21 AM PSTSpecial Weather StatementMTRAlameda39 min
Jan 10, 10:43 AM PSTSpecial Marine WarningMTR62 min
Jan 10, 10:54 AM PSTSpecial Weather StatementMTRMonterey, San Benito36 min
Jan 10, 11:20 AM PSTSpecial Weather StatementMTRSan Mateo40 min
Jan 10, 11:29 AM PSTSpecial Marine WarningMTR61 min
Jan 10, 11:36 AM PSTSpecial Weather StatementMTRContra Costa39 min
Jan 10, 11:37 AM PSTSpecial Weather StatementMTRSonoma38 min
Jan 10, 11:44 AM PSTSpecial Weather StatementMTRMarin46 min
Jan 10, 11:56 AM PSTSpecial Weather StatementMTRSan Mateo34 min
Jan 10, 11:59 AM PSTSpecial Marine WarningMTR31 min
Jan 10, 12:11 PM PSTAreal Flood WarningMTRCity and County of San Francisco, San Mateo3 hr
Jan 10, 12:19 PM PSTSpecial Weather StatementMTRContra Costa41 min
Jan 10, 12:25 PM PSTSpecial Marine WarningMTR35 min
Jan 10, 12:26 PM PSTAreal Flood WarningMTRAlameda, Contra Costa3 hr
Jan 10, 12:37 PM PSTSpecial Weather StatementMTRContra Costa38 min
Jan 10, 12:49 PM PSTAreal Flood WarningMTRMarin3 hr
Jan 10, 12:58 PM PSTSpecial Weather StatementMTRContra Costa, Marin62 min
Jan 10, 1:08 PM PSTSpecial Marine WarningMTR37 min
Jan 10, 1:09 PM PSTSpecial Weather StatementMTRContra Costa36 min
Jan 10, 1:11 PM PSTFlash Flood Warning Considerable damage threatMTRMonterey6 hr
Jan 10, 1:41 PM PSTSpecial Marine WarningMTR49 min
Jan 10, 2:00 PM PSTSpecial Weather StatementMTRMarin45 min
Jan 10, 2:02 PM PSTSpecial Marine WarningMTR43 min
Jan 10, 2:36 PM PSTSpecial Weather StatementMTRContra Costa24 min
Jan 10, 2:38 PM PSTSpecial Marine WarningMTR37 min
Jan 10, 2:57 PM PSTSpecial Weather StatementMTRContra Costa33 min
Jan 10, 3:03 PM PSTSpecial Weather StatementMTRContra Costa57 min
Jan 10, 3:16 PM PSTSpecial Weather StatementMTRContra Costa29 min
Jan 10, 3:57 PM PSTSpecial Weather StatementMTRSonoma33 min
Jan 10, 3:58 PM PSTSmall Craft AdvisoryMTR29 hr

Nearby

Flash Flood Warnings in California, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.